# SDR 96ZZZX2613

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8244L
- Make and model: Beech 2000
- Aircraft serial: NC29
- System (JASC): 7603 · Power Lever
- Part: Ball Joint
- Part number: C800791
- Condition: Detached
- Location: Lt Eng Throttle
- Part time: 1,364 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

THROTTLE BALL SWIVEL HAD BACKED OFF FROM THREADED ROD END ON CABLE END.  SWEDGE STAKES HAD COME LOOSE ALLOWING ROD TO BACK OFF AND DISENGAGE THROTTLE.  PILOT SHUT ENGINE OFF.  ALL NORMAL, LANDING, ETC.  SUBMITTER SUGGESTS EITHER DRILLING HOLE CLOSE TO SWIVEL END FOR SAFETY WIRE OR POSSIBLY PINNING LOWER ASSY WITH COTTER PIN.
